# SDR COMA0660529

- Difficulty date: September 5, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 16,761 hours, 14,377 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5162 - DURING CLIMB EN ROUTE BUF-JFK THE NOSE LANDING GEAR DID NOT RETRACT.  PERFORMED MULTIPLE STATIC GEAR SWINGS, DISCREPANCY COULD NOT BE DUPLICATED BY MAINTENANCE.
